# SDR 04158409

- Difficulty date: June 6, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N409FJ
- Make and model: Dorner DO328300
- Aircraft serial: 264386
- Aircraft time: 8,214 hours, 8,361 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 02ND714011
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT HAND FORWARD ENGINE MOUNT WAS FOUND WITH LEVEL 2 CORROSION AND WAS REPLACED.  AIRCRAFT WILL BE RETURNED TO SERVICE UPON COMPLETION OF INSPECTION.
